Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 57 (2020), 301-316
Published electronically: March 3, 2020
Full text: PDF


MR: 0414561 (54 \#2662)
Oscar Zariski
Le problème des modules pour les branches planes.
École Polytechnique, Paris, 1973, iii+199 pp.
Avec un Appendice de Bernard Teissier et une réimpression de “Characterization of plane algebroid curves whose module of differentials has maxuimum torsion” (Proc. Nat. Acad. Sci. U.S.A. 56 (1966), no. 3, 781–786), par Oscar Zariski
Reviewed by: Jonathan M. Wahl

MR: 0539411 (81c:57010)
William H. Jaco and Peter B. Shalen
Seifert fibered spaces in $3$-manifolds.
Memoirs of the American Mathematical Society 21, (1979), no. 220, viii+192
Reviewed by: Hugh M. Hilden

MR: 0551744
Klaus Johannson
Homotopy equivalences of $3$-manifolds with boundaries.
Lecture Notes in Mathematics, 761, Springer, Berlin, 1979, ii+303 pp., ISBN 3-540-09714-7, $18.00
Reviewed by: John Hempel

MR: 0855294 (88g:57014)
William P. Thurston
Hyperbolic structures on $3$-manifolds. I. Deformation of acylindrical manifolds.
Annals of Mathematics. Second Series 124, (1986), no. 2, 203-246
Reviewed by: G. Peter Scott

MR: 0972700 (90k:14058)
Paolo Aluffi
The enumerative geometry of plane cubics. I. Smooth cubics.
Transactions of the American Mathematical Society 317, (1990), no. 2, 501-539
Reviewed by: Susan J. Colley

MR: 1103035 (92f:14055)
Paolo Aluffi
The enumerative geometry of plane cubics. II. Nodal and cuspidal cubics.
Mathematische Annalen 289, (1991), no. 4, 543-572
Reviewed by: Susan J. Colley

MR: 1896179 (2003f:14056)
D. Luna
Variétés sphériques de type $A$.
Publications Mathématiques Institut de Hautes Études Scientifiques, (2001), no. 94, 161-226
Reviewed by: Friedrich Knop

MR: 2348953 (2009h:37090)
John Milnor
On Lattès maps.
2006, 9-43 pp.
Reviewed by: Feliks Przytycki

MR: 2483934 (2010d:14036)
Gavril Farkas
The global geometry of the moduli space of curves.
Proc. Sympos. Pure Math., 80, Part 1, 2009, 125-147 pp.
Reviewed by: Ethan G. Cotterill

MR: 3619765
Jordan Watts
The differential structure of an orbifold.
The Rocky Mountain Journal of Mathematics 47, (2017), no. 1, 289-327
Reviewed by: Ryo Ohashi

Journal: Bull. Amer. Math. Soc. 57 (2020), 301-316
Article copyright: © Copyright 2020 American Mathematical Society